Qsymia Overdose

Treatment Options for a Qsymia Overdose

If the overdose was recent, a healthcare provider may administer activated charcoal or "pump the stomach" to help reduce the amount of the medication absorbed into the bloodstream.
 
Treatment will also involve supportive care, which consists of treating symptoms that occur as a result of the overdose. For example, supportive treatment for a Qsymia overdose may include:
 
  • Giving a sedative to treat restlessness, aggression, and agitation
  • Medications to decrease the heart rate and stabilize blood pressure
  • Fluids through an intravenous (IV) line
  • Medications to treat or prevent seizures.
 
Medications may also be given to make the urine more acidic, which may help remove phentermine, one of the active ingredients in Qsymia, from the body. Dialysis may also be helpful for removing Qsymia from the body.
 
It is important that you seek medical attention immediately if you believe that you may have taken a Qsymia overdose.
 
5 Reasons Your Diet Will Fail

Qsymia Medication Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.